# SDR CA991028009

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Resistor
- Part number: W20538100
- Condition: Burnt
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED SMOKE IN THE CABIN FROM OVERHEAD PANEL.  UPON INVESTIGATION FOUND WINDSHIELD WIPER MOTOR RESISITOR AND WIRE BURNT.   BOTH ITEMS REPLACED.  CIRCUIT BREAKER REPLACED AS A CAUTIONARY PRACTISE.
